# SDR UIEA2024120901169

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 67,434 hours, 10,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO EMERGENCY FLASHLIGHT INOP( R&R FO EMERGENCY FLASHLIGHT ASSY AND CHECKED NORMAL IAW AMM 25-64-01/401. THIS CLEARS MDDR 221981, PLACARD REMOVED. )
